Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the embedding of Schwartz spaces into product spaces


Author: Daniel J. Randtke
Journal: Proc. Amer. Math. Soc. 55 (1976), 87-92
MSC: Primary 46A15
DOI: https://doi.org/10.1090/S0002-9939-1976-0410316-7
MathSciNet review: 0410316
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Every Schwartz space is embeddable into some sufficiently high power $ {E^I}$ of a given Banach space $ E$ if and only if $ E$ contains $ l_n^\infty $ uniformly.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A15

Retrieve articles in all journals with MSC: 46A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0410316-7
Keywords: Compact linear operator, subspace factorization property, contains $ l_n^\infty $ uniformly, universal Schwartz space, Schwartz space
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society